It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

Help ATS via PayPal:
learn more

My friend anxiety

page: 4
15
<< 1  2  3   >>

log in

join
share:

posted on Sep, 21 2016 @ 06:48 PM
link   
a reply to: GoShredAK

I wish i knew of something to help you i feel for you except i still take them right now they kinda keep me balanced and ive had my day were i washed them down with alcohol as well except im more of a whisky and sam adams guy. My doctor wants me to take zoloft but i dont always feel like im depressed just my anxiety but i guess you can consider that depression because you sure do feel like crap. A few people have mentioned a couple of natural feel goods in this thread i keep it bookmarked to come back to because anything to feel better without a addicting drug is awesome to me
btw i hope you find a sense of peace and wish you the best im always available to anyone that would like to talk or share i feel like it helps especially when you talk qith people that understand and can actually relate.




posted on Sep, 22 2016 @ 10:27 AM
link   

originally posted by: GoShredAK
Does anyone know of something that helps repair benzo damage?


I'm very sorry that I have to say this, unfortunately there is no drug or natural treatment to repair any damage that long term use of long half-life/duration benzodiazepines has done to your body and mind.

It generally takes a minimum of 2 years from the time the last of your klonopin (or any benzodizapine with a long half-life, 24=hours I.E, Valium, Klonopin) (getting off xanax is easy as hell compared, very short half life) has left your system to recover and stabilize to a base-line level, and that is with any natural remedies thrown in and any mental health help you receive during that period.

With the damage that it has caused after that, you will need to find ways of adapting around any problems that it has caused like memory faults, forgetfulness, motor functions, concentration and the like.

I cannot recommend anything as every person is different and has many different ways on how to cope, I'm not much into throwing out random suggestions because it worked for me; I came out a different person because of many other reasons.

It takes a lot of physical energy and a lot of mental energy, and at times you may not sleep for days, you will have massive headaches, your body will feel like every bone is broken, you will be depressed, angry, annoyed, pretty much rapidly cycling bi-polar disorder.

This is for anyone that is on 2-4MG or more of Klonopin a day for more then a year, there is no avoiding at as we cannot keep someone in a induced coma for that length of time (I really wish we could


I really do wish you the best
(My apologies for sounding blunt)

Edit Oh, you will also need to cease alcohol usage in the first 6months on stopping the benzo, as it triggers the same receptor, and the use of it to try to mask the withdrawal symptoms will not only lead to another addiction, but could very well kill you.
edit on 22-9-2016 by MuonToGluon because: (no reason given)



posted on Sep, 22 2016 @ 03:03 PM
link   
a reply to: MuonToGluon

I wish i knew all this before i started taking them



 
15
<< 1  2  3   >>

log in

join